# SDR AWXA9500641

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AW
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND L2 DOOR FRAME CRACKED IN TWO AREAS, UPPER FORWARD CORNER OF FRAME AT BS 951, AND FORWARD NR 2 DOOR STOP CASTING, P/N 65558741, AT STOP BASE, FORWARD SIDE INNER SKIN WEB.  REPAIRS COMPLIED WITH PER ER 2-53-16-41.  (M)
